MAUDE Adverse Event Report: MIZUHO OSI ADVANCED CONTROL I-BASE, DC; OPERATING TABLE

MIZUHO OSI ADVANCED CONTROL I-BASE, DC; OPERATING TABLE
Model Number 5803
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Fall (1848); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the rotation lock of the surgery table was not holding which caused the table to tilt with patient on it.
 
Additional Manufacturer Narrative
Based on the information received from the incident investigation, it was found out that the brake locks of the table that are supposed to hold the patient were unknowigly left released by the hospital personnel which led to the tilting of the table.
 
Event or Problem Description
It was reported that the rotation lock of the surgery table was not holding which caused the table to tilt with patient on it.The x-ray tech was next to the patient and noticed the table was rolling (tilting) and caught the table top and patient and gently rolled him to the floor.

Brand Name
ADVANCED CONTROL I-BASE, DC
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key14876899
Report Number2921578-2022-00011
Device Sequence Number17559317
Product Code JEA
UDI-Device Identifier00842430106026
UDI-Public00842430106026
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5803
Device Catalogue Number5803
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2022
Supplement Date Received by Manufacturer05/25/2022
Initial Report FDA Received Date06/30/2022
Supplement Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/25/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale